# SDR UPS04841835

- Difficulty date: January 24, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: C1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FWD PIT C1 DOOR JAMB CORNER TORQUE BOX BEAM IS CORRODED BEHIND T-BOLT LATCHES.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  CORROSION FOUND WITHIN LIMITS IAW DAC DWG 9754007, REO G09673.  MAT ID FOR SHIM 4340 STEEL BAR PO 371199.1 IAW REO G0967 3, FABRICATED SHIM IAW REO G09673, PRIMED SHIM IAW DC8 SRM 51-1-8, INSTALLED SHIIM IAW REO G09673.
